# SDR FDEA201803271246

- Difficulty date: March 27, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 95,880 hours, 36,890 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB0007
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR LOWER CAP AT XORS 421 HAS A .200 INCH CRACK PROPAGATING FWD OF A PREVIOUS TRIM OUT REPAIR AND EXTENDING INTO THE RADIUS. REPAIRED PER EA 8-5710-T0340000.
